MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 28 / C; INSRERT FOR HIP SHELL

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 28 / C; INSRERT FOR HIP SHELL
Catalog Number 01.26.2839HCT
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 09 july 2019: lot 172569: (b)(4) items manufactured and released on 28-jul-2017.Expiration date: 2022-07-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved in the complaint: batch review performed on 09 july 2019; batch review for cup: versafitcup cc trio 01.26.45.1148 acetabular shell cc trio no-hole ¿ 48 ((b)(4)) lot 188851: (b)(4) items manufactured and released on 12-feb-2019.Expiration date: 2024-01-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed by medacta r&d hip project manager: from the metrological analysis of the liner, an unidentified abnormal deformation of the piece was noticed; we exclude an error occurred during production as the documental analysis on the batch do not report it.A possible cause of the deformation can be related to the sterilization of the piece in the hospital or an improper handling in the operating room during the impaction, for example an incorrect axial alignment with the cup during the impaction, but from the received data we cannot determine with certainty the root cause of the event.
 
Event or Problem Description
The liner doesn't enter in the cup, the surgery was completed using another implant.No delay reported.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 28 / C
Common Device Name
INSRERT FOR HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8840206
Report Number3005180920-2019-00630
Device Sequence Number16203466
Product Code LZO
UDI-Device Identifier07630030807091
UDI-Public07630030807091
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2022
Device Catalogue Number01.26.2839HCT
Device Lot Number172569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight65